# SDR CALA2015091400747

- Difficulty date: September 11, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 54,851 hours, 18,600 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FLANGES AT STATION 727B, RBL 45.5 IAW EA 5320-02076, ALL FOUR HOLES CRACKED.  REPAIRED INBD & OTBD SEAT TRACK FLANGES IAW ECRA 5320-02581.  SEE ALL SUB TASKS & WIPS FOR PARTIAL WORK ACCOMPLISHED.
